Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 5036305, 10 pages
http://dx.doi.org/10.1155/2016/5036305
Research Article

The Modeling and Control of a Singular Biological Economic System with Time Delay in a Polluted Environment

1School of Automation, Nanjing University of Science and Technology, Nanjing, Jiangsu 210094, China
2School of Science, Shenyang University of Technology, Shenyang, Liaoning 110870, China
3State Key Laboratory of Synthetical Automation for Process Industries, Northeastern University, Shenyang, Liaoning 110819, China

Received 16 July 2016; Accepted 20 September 2016

Academic Editor: Daniele Fournier-Prunaret

Copyright © 2016 Yi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Venkatasubramanian, H. Schattler, and J. Zaborszky, “Local bifurcations and feasibility regions in differential-algebraic systems,” IEEE Transactions on Automatic Control, vol. 40, no. 12, pp. 1992–2013, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. C. Ji, “Dynamics of a Jeffcott rotor-magnetic bearing system with time delays,” International Journal of Non-Linear Mechanics, vol. 38, no. 9, pp. 1387–1401, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. K. Chakraborty, M. Chakraborty, and T. K. Kar, “Bifurcation and control of a bioeconomic model of a prey–predator system with a time delay,” Nonlinear Analysis. Hybrid Systems, vol. 5, no. 4, pp. 613–625, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. K. S. Al Noufaey, T. R. Marchant, and M. P. Edwards, “The diffusive Lotka-Volterra predator-prey system with delay,” Mathematical Biosciences, vol. 270, pp. 30–40, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Q. L. Zhang, C. Liu, and X. Zhang, Complexity, Analysis and Control of Singular Biological Systems, vol. 421 of Lecture Notes in Control and Information Sciences, Springer, London, UK, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Saha and M. Banerjee, “Effect of small time delay in a predator-prey model within random environment,” Differential Equations and Dynamical Systems, vol. 16, no. 3, pp. 225–250, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. F. Montes de Oca and L. Pérez, “Extinction in nonautonomous competitive Lotka-Volterra systems with infinite delay,” Nonlinear Analysis: Theory, Methods& Applications, vol. 75, no. 2, pp. 758–768, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Sinha, O. P. Misra, and J. Dhar, “Modelling a predator-prey system with infected prey in polluted environment,” Applied Mathematical Modelling, vol. 34, no. 7, pp. 1861–1872, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. Liu, Q. L. Zhang, X. Zhang, and X. Duan, “Dynamical behavior in a stage-structured differential-algebraic prey–predator model with discrete time delay and harvesting,” Journal of Computational and Applied Mathematics, vol. 231, no. 2, pp. 612–625, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Zhang, Q. Zhang, and F. Bai, “Dynamics and optimal taxation control in a bioeconomic model with stage structure and gestation delay,” Mathematical Problems in Engineering, vol. 2012, Article ID 803270, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Carr, Applications of Centre Manifold Theory, vol. 35 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1981. View at MathSciNet
  12. J. J. Wei, H. B. Wang, and W. H. Jing, The Bifurcation Theory of Delay Differential Equations and Applications, Science Press, Beijing, China, 2012.
  13. S. Luan, B. Liu, and L. X. Zhang, “Dynamics on a single-species model in a polluted environment,” International Journal of Biomathematics, vol. 26, pp. 689–694, 2011. View at Google Scholar
  14. A. J. Lotka, Elements of Mathematical Biology, Cambrige University Press, Cambridge, UK, 2001.
  15. Y. Zhang, Q. L. Zhang, and X. Zhang, “Dynamical behavior of a class of prey-predator system with impulsive state feedback control and Beddington-DeAngelis functional response,” Nonlinear Dynamics, vol. 70, no. 2, pp. 1511–1522, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. S. Gordon, “The economic theory of a common-property resource: the fishery,” Journal of Political Economy, vol. 62, no. 2, pp. 124–142, 1954. View at Publisher · View at Google Scholar
  17. J. D. Murray, Mathematical Biology, I: An Introduction, Springer, New York, NY, USA, 3rd edition, 2002. View at MathSciNet
  18. B. D. Hassard, N. D. Kazarinoff, and Y. Wan, Theory and Applications of Hopf Bifurcation, vol. 41, Cambridge University Press, Cambridge, Uk, 1981. View at MathSciNet
  19. “China environment protection database,” http://hbk.cei.gov.cn/aspx/default.aspx
  20. H. Yu, Study on the Method of Assessment for Environment Pollution Accidents, Science Press, Beijing, China, 2012.